MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the medial patellofemoral ligament reconstruction, the anchor failed to hold and was pulled out.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-1934bcf-2-1 suturetak®, batch 15477072, was received for investigation.Visual inspection confirmed that only the anchor and sutures were returned; the driver was not included.The anchor and sutures did not exhibit any visible damage or characteristics consistent with pull-out or mechanical overload.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is off-axis insertion or improper bone preparation, both of which can contribute to inadequate fixation.The complaint allegation is not confirmed, as no intraoperative imaging or photos were provided, and the returned components did not demonstrate evidence consistent with anchor pull-out.Refer to the investigation photos.

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24376081
Report Number1220246-2026-00633
Device Sequence Number17561921
Product Code MAI
UDI-Device Identifier00888867097018
UDI-Public(01)00888867097018(11)250804(17)290731(10)15477072
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2-1
Device Lot Number15477072
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown